# SDR DALA2025031802046

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N512DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11069
- Aircraft time: 9,951 hours, 2,377 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5012 DOOR R FWD OVERWING EXIT COVER ECAM WHILE AT GATE. CORRECTIVE ACTION: FOUND R FWD OVERWING EXIT COVER REMOVED BY PAX, INSP + RE-INSTALLED EXIT COVER. NO ECAM MSG, OK FOR SVC. PER A321 AMM 52-71. (6368092)
